MAUDE Adverse Event Report: COLOPLAST A/S RESTORELLE  Y; SURGICAL MESH

COLOPLAST A/S RESTORELLE  Y; SURGICAL MESH
Model Number 5015202400
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Urinary Tract Infection (2120); Hematuria (2558); Dysuria (2684)
Type of Reportable Event Serious Injury
Event or Problem Description
As reported to coloplast, though not verified, legal representative stated the patient with this device experienced recurrent urinary tract infection, mild dysuria, pelvic pain, and sharp pains throughout left groin.Patient had robotic assisted sacrocolpopexy, implant of graft, paravaginal repair, revision of the device, release of prior device from another manufacturer, cystoscopy, and discharge with a catheter.Intraoperative findings noted no erosion of device into vagina, suburethral the vagina supported with prolapse behind it.Prior device in place and intact from the sacrum to the vagina.
 
Additional Manufacturer Narrative
Coloplast has not been provided any corroborating evidence to verify the information contained in this report.Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Should additional facts prompt us to alter or supplement any information or conclusions contained in the original mdr or in any prior supplemental reports, a follow-up report will be submitted.
 
Event or Problem Description
Additional information received on 6/4/2023 indicates the patient was experiencing symptoms of hematuria and dysuria.
 
Additional Manufacturer Narrative
The lot number was reviewed for complaint trend, nonconforming report and capa.Devices met specification prior to release.No trends were noted for complaints and there were no nonconforming reports or capas that were confirmed to be associated.

Brand Name
RESTORELLE  Y
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebæk 3050
DA  3050
Manufacturer (Section G)
COLOPLAST MANUFACTURING US, LLC
1601 west river road north
minneapolis MN 55411
Manufacturer Contact
usbes brian e schmidt
1601 west river road north
minneapolis, MN 55411
8007880293
MDR Report Key16782140
Report Number2125050-2023-00435
Device Sequence Number6378138
Product Code OTO
UDI-Device Identifier05708932528108
UDI-Public05708932528108
Combination Product (Y/N)N
PMA/510(K) Number
K132061
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/02/2023
Device Model Number5015202400
Device Catalogue Number501520
Device Lot Number7332004
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/27/2023
Supplement Date Received by Manufacturer06/04/2023
06/16/2023
Initial Report FDA Received Date04/20/2023
Supplement Report FDA Received Date06/09/2023
06/27/2023
Date Device Manufactured07/23/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexUnknown